# SDR SWAA2025011385096

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N8867Q
- Make and model: Boeing 737-8
- Aircraft serial: 67861
- Aircraft time: 5,501 hours, 3,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASH LIGHT WILL NOT TEST<[01] REPLACED FLASHLIGHT ASSY AND OP'S CK NORMAL PER AMM 25-64-00
